MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; STEM EXTENSION, CEMENTED, 10X100MM, STRAIGHT, FLUTED

ONKOS SURGICAL ELEOS; STEM EXTENSION, CEMENTED, 10X100MM, STRAIGHT, FLUTED
Model Number KSC10100E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed an alleged infection and underwent a revision surgery on (b)(6) 2021.The surgeon performed a without and poly swap.During the revision surgery, the following eleos implants were revised: resurfacing femur axial pin, poly spacer, and tibial hinge component.The following eleos implants remain implanted from the original surgery: cemented stem extension, biogrip collar, collar locking ring, resurfacing femur, cemented stem, and proximal tibia.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
The investigation is still in process.When the investigation is complete, a supplemental mdr will be submitted.Multiple mdrs have been submitted for this adverse event: #3013450937-2021-00255, #3013450937-2021-00256, #3013450937-2021-00257, #3013450937-2021-00258, #3013450937-2021-00259, #3013450937-2021-00260, #3013450937-2021-00261, #3013450937-2021-00262.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.The following sections were corrected: g1: email address corrected.G1: establishment name corrected.
 
Event or Problem Description
It was reported that the patient developed an alleged infection and underwent a revision surgery on (b)(6) 2021.The surgeon performed a washout and poly swap.During the revision surgery, the following eleos implants were revised: resurfacing femur axial pin, poly spacer, and tibial hinge component.The following eleos implants remain implanted from the original surgery: cemented stem extension, biogrip collar, collar locking ring, resurfacing femur, cemented stem, and proximal tibia.No additional information regarding this adverse event has been provided.

Brand Name
ELEOS
Common Device Name
STEM EXTENSION, CEMENTED, 10X100MM, STRAIGHT, FLUTED
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey rd
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey rd
parsippany, NJ 07054
MDR Report Key12755833
Report Number3013450937-2021-00254
Device Sequence Number3133961
Product Code KRO
UDI-Device IdentifierB278KSC10100E0
UDI-Public+B278KSC10100E0
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2025
Device Model NumberKSC10100E
Device Catalogue NumberKSC10100E
Device Lot Number1697271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer01/06/2022
Initial Report FDA Received Date11/06/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001208E, ELEOS TIBIAL POLY SPACER; P/N 25002112E, ELEOS RESURFACING FEMUR AXIAL PIN; P/N 2500L002E, ELEOS RESURFACING FEMUR; P/N HC-09100-03M, ELEOS CEMENTED STEM; P/N HR-30000-03M, ELEOS COLLAR LOCKING RING; P/N PB-2400R-03M, ELEOS BIOGRIP HA COLLAR; P/N PT-20000-02M, ELEOS PROXIMAL TIBIA; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age15 YR
Patient SexMale